# SDR SWAA2021041322597

- Difficulty date: January 29, 2020
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT Z-ANGLE LH SIDE HAS SPOTS OF CORROSION FROM STA 727C TO 727E WL 156 LBL24 REMOVED CORROSION ON L.H ZANGLE PN 146A75021 STA 727C-727E FOUND ORIG T .040' WITH .015' LOSS .025' REMAINING. OUT OF LIMITS IAW SRM 5300531A1. REPAIRED Z ANGLE ON NRC Y164910
